Jordan algebras and mutation algebras. homotopy and von Neumann regularity
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, p. 177-191
@article{ASCFM_1991__97_27_177_0,
     author = {Gonzales Jimenez, Santos},
     title = {Jordan algebras and mutation algebras. homotopy and von Neumann regularity},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {97},
     number = {27},
     year = {1991},
     pages = {177-191},
     zbl = {0771.17001},
     mrnumber = {1164720},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1991__97_27_177_0}
}
Gonzales Jimenez, Santos. Jordan algebras and mutation algebras. homotopy and von Neumann regularity. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 97 (1991) no. 27, pp. 177-191. http://www.numdam.org/item/ASCFM_1991__97_27_177_0/

1 A. Abian, Direct product decomposition of commutative semi-simple rings, Proc. AMS 24, 502-507, 1970. | MR 258815 | Zbl 0207.05002

2 A. Albert, Nonassociative algebras I. Fundamental concepts of isotopy. Ann. of Math. (2), 43, 687-707, 1942. | MR 7747 | Zbl 0061.04807

3 A. Albert, Power-associative rings, Trans. AMS 64, 552-593, 1948. | MR 27750 | Zbl 0033.15402

4 Bruck, Contributions to the theory of loops, Trans., MAS 60, 245-354, 1946. | MR 17288 | Zbl 0061.02201

5 Elduque, Gonzalez, Martinez, Unit element in mutation algebras, Algebras, Groups and Geometries, 1, 386-398, 1984. | MR 773343 | Zbl 0553.17006

6 Gonzalez, Martinez, Lie mutation of an associative algebra, Algebras, Groupes and Geometries, to appear. | Zbl 0586.17012

7 Gonzalez, Martinez, Homotopia y regularided von Neumann en algebras asociativas y alternativas, VII Jordanas de Matematicos de Expresion Latina, Coimbra, 1985.

8 Gonzales, Martinez, Homotope and mutation algebras of a non-associative algebra, Algebras, Groupes and Geometries, to appear. | Zbl 0586.17013

9 Kalnay, Lie-admissible structure of a quantized Nambus generalized hamiltonian dynamics, Hadronic J. 6, 1983. | Zbl 0543.70025

10 Lambeck, Lectures on Rings and Modules, Boston 1966. | Zbl 0143.26403

11 Mccrimmon, Homotope of alternative algebras, Math. Ann. 192,1971. | MR 313344 | Zbl 0203.33802

12 Mccrimmon, A characterization of the Jacobson-Smiley radical, J. of Algebra 18, 1971. | MR 277585 | Zbl 0241.17010

13 Mccrimmon, Homotopes of noncommutative Jordan algebras, Math. Ann. 191, 1971. | MR 313333 | Zbl 0224.17002

14 Mccrinimon, A characterization of the radical of a Jordan algebra, J. Algebra 18, 1971. | MR 277583 | Zbl 0243.17013

15 Myung-Jimenez, Direct product decomposition of alternative rings, Proc. AMS 47, 1975. | MR 354796 | Zbl 0301.17004

16 Myung, Conditions for alternative rings to be Boolean, Algebra Universalis 5, 1975. | MR 396712 | Zbl 0328.17006

17 Myung, The exponentation and deformations of Lie-admissible algebras, Hadronic J. 5, 777, 1982. | MR 659667 | Zbl 0488.17007

18 Myung, A generalization of Hermitian and unitary operators in a Hilbert space, Hadronic J. 7, 76-87, 1984. | MR 738708 | Zbl 0593.47020

19 Myung, An isotensor product of iso-Hilbert spaces, to appear.

20 Schafer, Alternative algebras over an arbitrary field, Bull AMS, 49, 1943. | MR 8610 | Zbl 0061.05201

21 Schafer, An introduction to nonassociative algebras, Academic Press N-Y. 1966. | MR 210757 | Zbl 0145.25601

22 Zhelakov, Slinko, Shestakov, Shirshov, Rings that are nearly associtive, Academic Press, 1982. | MR 668355 | Zbl 0487.17001